Pseudo Carb Coupon and Discount

Pseudo Carb Discount
Savings with Pharmacy Coupons discount up to:
75% Off
on Pseudo Carb
Get Free Coupon
Drug Name: Pseudo Carb
Generic Name(s): carbinoxamine, dextromethorphan, and pseudoephedrine
Drug Class: Upper respiratory combinations
Treats: pseudo Carb DM treats coughs, runny nose, a stuffy nose, skin rash, itching, sneezing, watery eyes, common cold, hives .

Pseudo Carb Dm is a drug that contains carbinoxamine, dexotromethorphan, pseudoepherine. These three help to ttreaat the following symptoms;

  • Watery eyes
  • A runny nose
  • Sneezing
  • Itching among other symptoms
  • hives
  • allergies
  • coomon cold
  • skin rash

It is importaant to always consult the doctor before using or giving this medicine for either a cold or aallergies especially to chidren.

Pseudo Carb Discount Coupon - Save Up To 75%** Off!

The free Pharmacy Coupons Pseudo Carb Coupon and Discount Card can save you up to 75%** off your prescription prices. All you have to do is print the coupon and bring it to the pharmacy to receive the benefits of our drug discount program. This coupon is not insurance and is not valid in combination with any government-sponsored drug plans.
Pseudo Carb Coupon
Average Savings:
75%** Off
How to use your Pseudo Carb Coupon:
  1. Click the "Get Coupon" button below and choose to receive your Pseudo Carb coupon by Print, Email, or Text Message.
  2. Bring your discount coupon to the pharmacy and show it to your pharmacist when you fill your prescription.
  3. Save up to 75%** off your prescription!

Pseudo Carb Uses

The drug contains carbinoxamine which is an antihistamine whose purpose is to reduce the body"s content of the natural chemical histamine. Histamine causes itching, sneezing, a runny nose and watery eyes. Dextromethorphan suppresses coughs by suppressesthe area of the brain that is responsible for causing coughs. pseudoephedrine is another part of pseudo carb DM that acts as a decongestant by shrinking blood vessels located in the body"s nasal passages.

Pseudo Carb Dosage

Beforetaking any kind of medicine you should consult your doctor to avoid instances of overdosage or terrible interactions. This also applies heavily to Pseudo Carb DM.

The usual dosage for an adult suffering from allergic rhinitis and cold symptoms is a follows;

  • The 10ml liquid should be taken orally 4 times every day as directed by the doctor.
  • The extended-release suspension should be taken in amounts of 10ml to 20ml taken orally every 12 hours as directed by the doctor.
  • You should take 1 to 2 tablets orally 4 times in each day as instructed by the doctor.
  • You should take the sustained-release tablets in amounts of 1 tablet every 12 hours as instructed by the doctor.
  • The maximum dose of pseudoephedrine is 240mg every day.

The usual dosage for children suffering from allergic rhinitis and cold symptoms is as follows;

The liquid

  • 2 years to 6 years should be taken in amounts of 5 ml which should be administered orally 4 times every day with the maximum dosage of pseudoephedrine being 60mg each day.
  • children of 7years should take 10 ml orally 4 times everyday as instructed by the doctor with the maximum dose of pseudoephedrine being 120mg daily.

The syrup

  • children of 2 years to 5 years should take 2.5mL orally 4 times every day with the maximum dose of pseudoephedrine being 60 mg per day as instructed by the doctor.
  • For children of 6 years or older the dosage should be 5 mL and should be taken orally 4 times a day without exceeding 120 mg of pseudoephedrine.

The suspension

  • children of 2 to 6 years should be taken in 2.5 mL to 5 mL orally in a span of 12 hours.
  • children of 7 to 11 years should take 5ml to 10 ml orally in a span of 12 hours
  • children of 12 years or older should take 10 ml to 20 ml orally in a span of 12 hours.

The sustained release tablets

  • For children of 12 years or older the dose should be 1 tablet that is administered orally 2 times a day as instructed by the doctor. the maximum dose of pseudoephedrine is 240 mg a day.

Pseudo Carb Side Effects

Some side effects of taking Pseudo Carb DM are not reported and it is therefore important to consult your care giver in case you notice anything unusual. There are some common side effects that require medical attention in case they persist. These include;

  • headache
  • loss of appetite
  • drowsiness
  • nausea
  • constipation
  • stomach upset
  • vomiting
  • general body weakness
  • nervousness
  • anxiety
  • dizziness
  • excitability
  • diarrhea
  • insomnia

There are some side effects that need immediate medical attention as soon as they occur. These include;

  • difficulty breathing
  • severe dizziness
  • light headedness
  • hallucinations
  • tremor
  • trouble sleeping
  • vision changes
  • tightness in the chest
  • swelling in the mouth,face, lips or tongue
  • difficulty urinating
  • severe allergic reactions such as rashes, hives, itching.

Pseudo Carb Interactions

There are848 drugs that are known to interact with Pseudo Carb DM. the major interactions are 167 while the moderate 665. Some of the major interactions include;

  • 40 winks (diphenhydramine)
  • 12 hour cold (dexbrompheniramine/pseudoephedrine)
  • A-g Tussin (chlorpheniramine hydrocodone/pseudoephedrine)
  • A- Spas s/l (hyoscyamine)
  • All Day Allergy-D (cetirizine / pseudoephedrine)
  • A- Phedrin(pseudoephedrine/triprolidine)
  • Allan Tannate pediatric (chlorpheniramine/phenylephrine)
  • Abilify (aripiprazole)
  • Abilify MAIntena (aripiprazole)
  • Abiraterone
  • abobotulinumtoxinA
  • Ambien CR (zolpidem)
  • Anzemet (dolasetron)
  • Anturol (oxybutynin)
  • Anti-diarrhea(loperamide)
  • Akineton HCL (biperiden)
  • Apidra (insulin glulisine)
  • asenapine
  • aspirin / caffeine/ propoxyphene
  • Aler- Dryl (diphenhydramine)